# SDR DALA2023071105612

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N391DN
- Make and model: Airbus A321-211
- Aircraft serial: 9027
- Aircraft time: 10,712 hours, 4,740 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3091 - DIV - TO ATL DUE TO WXR ANT FOLLOWED BY VIBRATION AND GRINDING NOISE. CORRECTIVE ACTION: R/R WEATHER RADAR ANTENNA DRIVE. OPS CHECK GOOD. (LP# 4961116)
